# SDR SWI2025F01301

- Difficulty date: March 13, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL STAB TO FUSELAGE ATTACH AFT DRAG ANGLE POSSIBLY CRACKED (MARKED)  (C-CHECK RO 09/07/2025)REMOVED OLD AND INSTALLED NEW AFT DRAG ANGLE AT AFT RH VERTICAL STAB TO FUSELAGE ATTACH REF CRJ900 SRM 51-42-13-001-001-A01 , CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A01 AND DWG#BA670-35002 REV F.  COMPLIED SKYWEST TASK CARD 51-900-1002-SKY.
